# SDR CALA2025012902101

- Difficulty date: January 28, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N68452
- Make and model: Boeing 737924ER
- Aircraft serial: 40005
- Aircraft time: 40,041 hours, 14,530 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Shorted
- Location: Zone 500
- Part time: 28,424 hours, 10,475 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L ELV PITOT LIGHT LIGHT ON FOUND LEFT ELEV PITOT HEATER CB C (4) ON P18-3 PANEL OUT, PUSHED IN AND WHEN PROBE HEAT SWITCH IS TURNED ON CB TRIPS IMMEDIATELY.   FOUND LEFT ELEVATOR PITOT PROBE, A24 SHORTAGE TO THE GROUND. REMOVED AND REPLACED PROBE IN REF. AMM TASK 27-31-94-000-801/ 27-31-94-400-801. LEAK TEST - PASS. SYSTEM TEST - PASS. ROTABLE PATR UPDATE MFG.P/N OFF S232N911-4; MFG. S/N 291956 MFG. P/N IN 0851HT1; MFG.S/N IN 381704. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1390535  SN OFF 2452 PROBE, PITOT LO  OFF 61-3411-9-0001 2452 ON 61-3411-9-0001 1704
